# SDR TRAX200700446

- Difficulty date: April 1, 2007
- Submitted: April 5, 2007
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10157
- Aircraft time: 7,392 hours, 4,921 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GALLEY AREA HAS SEVERAL INOP EMERGENCY BULBS.
